# SDR ASAA2020030932370

- Difficulty date: February 14, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 54,383 hours, 18,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT WET AREA ON FS 947 AT LBL25. GROUNDED - YES. REPAIRED STA 947 FLOOR BEAM IAW 737-800 SRM 53-70-51-2R-5W=.5" O=.180" R=0" L=1" D=.180".
